# SDR 2008UALA03190

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HAS SEVERAL CORRODED WIRES AT GROUND STUD LOCATION SHEARED FROM GROUND.  RE-TERMINATED WIRES IAW BSW PM 20-30-11.
